Please use this identifier to cite or link to this item:
|Deterministic Limit of Mean Field Games Associated with Nonlinear Markov Processes
|Averboukh Y. Deterministic Limit of Mean Field Games Associated with Nonlinear Markov Processes / Y. Averboukh. — DOI 10.1007/s00245-018-9486-9 // Applied Mathematics and Optimization. — 2020. — Vol. 81. — Iss. 3. — P. 711-738.
|The paper is concerned with the deterministic limit of mean field games with a nonlocal coupling. It is assumed that the dynamics of mean field games are given by nonlinear Markov processes. This type of games includes stochastic mean field games as well as mean field games with finite state space. We consider the limiting deterministic mean field game within the framework of minimax approach. The concept of minimax solutions is close to the probabilistic formulation. In this case the Hamilton–Jacobi equation is considered in the minimax/viscosity sense, whereas the flow of probabilities is determined by the probability on the set of solutions of the differential inclusion associated with the Hamilton–Jacobi equation such that those solutions are viable in the graph of the minimax solution. The main result of the paper is the convergence (up to subsequence) of the solutions of the mean field games to the minimax solution of a deterministic mean field game in the case when the underlying dynamics converge to the deterministic evolution. © 2018, Springer Science+Business Media, LLC, part of Springer Nature.
MEAN FIELD GAMES
FINITE STATE SPACES
MEAN FIELD GAMES
|Appears in Collections:
|Научные публикации, проиндексированные в SCOPUS и WoS CC
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.